Open Access
March 2006 $\ell$-adic properties of certain modular forms
Hyunsuk Moon, Yuichiro Taguchi
Proc. Japan Acad. Ser. A Math. Sci. 82(7): 83-86 (March 2006). DOI: 10.3792/pjaa.82.83


Nilpotence modulo powers of 3, 5 and 7 is proved for Hecke operators on the space of certain modular forms, and is applied to the arithemtic of quadratic forms and Fourier coefficients of modular forms.


Download Citation

Hyunsuk Moon. Yuichiro Taguchi. "$\ell$-adic properties of certain modular forms." Proc. Japan Acad. Ser. A Math. Sci. 82 (7) 83 - 86, March 2006.


Published: March 2006
First available in Project Euclid: 10 October 2006

zbMATH: 1160.11022
MathSciNet: MR2265604
Digital Object Identifier: 10.3792/pjaa.82.83

Primary: 11F11 , 11R32 , 11S15

Keywords: Hecke operator , mod $\ell$ Galois representation , modular form , Serre's $\varepsilon$-Conjecture

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 7 • March 2006
Back to Top